# SDR UPS96805766

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3614944509
- Condition: Corroded
- Location: Fs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION AT FS 180, FWD SIDE OF BOLT FRAME, LONGERON 33R AND 33L.  REPAIRED PER SRM 53-2-0 FIG 2.
